PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Simultaneous approximation to a real number and to its cube by rational numbers

Volume 156 / 2012

Stéphane Lozier, Damien Roy Acta Arithmetica 156 (2012), 39-73 MSC: Primary 11J13; Secondary 11J04, 11J82. DOI: 10.4064/aa156-1-5

Authors

  • Stéphane LozierDépartement de Mathématiques
    Université d'Ottawa
    585 King Edward
    Ottawa, Ontario K1N 6N5, Canada
    e-mail
  • Damien RoyDépartement de Mathématiques
    Université d'Ottawa
    585 King Edward
    Ottawa, Ontario K1N 6N5, Canada
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image